Alert archive / Kansas / River Flood Warnings in 2008
River Flood Warning 36, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jun 9, 2008, 7:40 AM CDT for Wilson County, Kansas. It took effect at Jun 9, 2008, 9:19 AM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2008, 7:40 AM CDT (12:40 UTC)
- In effect from
- Jun 9, 2008, 9:19 AM CDT
- Expired
- Jun 10, 2008, 8:31 AM CDT
- In force
- 23 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
County Wilson County, KS
The radar
The Wichita radar (KICT), 150 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fall River (KS) at Fredonia (FRNK1). The gauge peaked at 21.34 ft at Jun 9, 2008, 5:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 27 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KICT 091240
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
740 AM CDT MON JUN 9 2008
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC205-100040-
/O.NEW.KICT.FL.W.0036.080610T0000Z-080610T1200Z/
/FRNK1.1.ER.080610T0000Z.080610T0000Z.080610T0000Z.NO/
740 AM CDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR
THE FALL RIVER AT FREDONIA.
* FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
EVENING.
* IMPACT...AT 17.0 FEET...FLOOD WATERS BACKUP INTO RESIDENTIAL YARDS
LOCATED 1 MILE SOUTH OF FREDONIA NEAR THE GAGE SITE OFF OF HIGHWAY
96.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU
FREDONIA 17.0 15.0 MON 7 AM 13.7 10.6 10.0
$$
ES4 follow-up statements
000
WGUS83 KICT 091339
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
839 AM CDT MON JUN 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC205-100139-
/O.EXT.KICT.FL.W.0036.080609T1419Z-080610T2204Z/
/FRNK1.1.ER.080609T1419Z.080610T0000Z.080610T1004Z.NO/
839 AM CDT MON JUN 09 2008
THE FLOOD WARNING CONTINUES FOR
THE FALL RIVER AT FREDONIA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM MONDAY THE STAGE WAS 16.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE THIS MORNING. THE
RIVER WILL CREST NEAR 24.5 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 27.0 FEET...FLOOD WATERS BEGIN TO ENCROACH ON
RESIDENTIAL HOMES AND FLOODS HALF OF YARDS ALONG THE SOUTH BANK OF
RIVER LOCATED 1 MILE SOUTH OF FREDONIA OFF OF HIGHWAY 96.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU
FALL RIVER
FREDONIA 17.0 16.4 MON 8 AM 15.2 6.2 8.1
$$000
WGUS83 KICT 091938
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
238 PM CDT MON JUN 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC205-100738-
/O.EXT.KICT.FL.W.0036.000000T0000Z-080610T2237Z/
/FRNK1.1.ER.080609T1358Z.080610T0000Z.080610T1037Z.NO/
238 PM CDT MON JUN 09 2008
THE FLOOD WARNING CONTINUES FOR
THE FALL RIVER AT FREDONIA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:00 PM MONDAY THE STAGE WAS 20.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 23.6 FEET
BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
TUESDAY MORNING.
* IMPACT...AT 27.0 FEET...FLOOD WATERS BEGIN TO ENCROACH ON
RESIDENTIAL HOMES AND FLOODS HALF OF YARDS ALONG THE SOUTH BANK OF
RIVER LOCATED 1 MILE SOUTH OF FREDONIA OFF OF HIGHWAY 96.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU
FALL RIVER
FREDONIA 17.0 20.7 MON 2 PM 15.7 7.8 10.2
$$000
WGUS83 KICT 100135
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
835 PM CDT MON JUN 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC205-101335-
/O.EXT.KICT.FL.W.0036.000000T0000Z-080610T2205Z/
/FRNK1.1.ER.080609T1358Z.080609T2200Z.080610T1005Z.NO/
835 PM CDT MON JUN 09 2008
THE FLOOD WARNING CONTINUES FOR
THE FALL RIVER AT FREDONIA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM MONDAY THE STAGE WAS 20.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD WATERS BACKUP INTO RESIDENTIAL YARDS
LOCATED 1 MILE SOUTH OF FREDONIA NEAR THE GAGE SITE OFF OF HIGHWAY 96.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU
FALL RIVER
FREDONIA 17.0 20.9 MON 8 PM 15.6 7.8 10.3
$$
LFW000
WGUS83 KICT 101331
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
830 AM CDT TUE JUN 10 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC205-101400-
/O.CAN.KICT.FL.W.0036.000000T0000Z-080610T2205Z/
/FRNK1.1.ER.080609T1358Z.080609T2200Z.080610T1055Z.NO/
830 AM CDT TUE JUN 10 2008
THE FLOOD WARNING IS CANCELLED FOR
THE FALL RIVER AT FREDONIA.
* AT 8:15 AM TUESDAY THE STAGE WAS 14.8 FEET.
* FELL BELOW FLOOD STAGE AT 5:55 AM TUESDAY.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.8 FEET BY WEDNESDAY
MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
FALL RIVER
FREDONIA 17.0 14.8 TUE 8 AM 7.8 10.2 11.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:55 AM CDT, 45 minutes earlier.
Area forecast discussion, Jun 9, 6:55 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 655 AM CDT MON JUN 9 2008 .UPDATE... .AVIATION... 12Z TAF ISSUANCE: KRSL/KSLN/KHUT/KICT/KCNU WIDESPREAD RA/TSRA TO PERSIST OVER PRIMARILY KCNU TIL 15Z DURING WHICH TIME LOCALIZED 3SM VSBYS ARE LIKELY. CIGS & VSBYS TO IMPROVE RAPIDLY WITH VFR CATEGORIES ANTICIPATED FROM 15Z ONWARD. CLEAR SKIES & LIGHT WIND COMBINED WITH SOAKED GROUNDS WILL PROMOTE LIGHT FOG DEVELOPMENT AT KCNU TOWARD END OF 12Z TAF CYCLE. NO AVIATION CONCERNS ARE/WILL BE PRESENT AT THE REMAINING TERMINALS. && .PREV DISCUSSION... /ISSUED 321 AM CDT MON JUN 9 2008/ DISCUSSION... FORECAST CHALLENGES/CONCERNS/HIGHLIGHTS WILL FOCUS ON RAIN/THUNDERSTORM CHANCES THIS MORNING-TODAY...THUNDERSTORM CHANCES TUESDAY NIGHT...THEN AGAIN WEDNESDAY NIGHT THROUGH THURSDAY...AND POSSIBLY BEYOND. SHOWERS/THUNDERSTORMS CONTINUE TO FESTER ACROSS THE AREA EARLY THIS MORNING...BEING AIDED BY RIGHT-REAR QUAD OF UPPER JET AHEAD OF POTENT SHORTWAVE TROUGH...AND 850-700MB ISENTROPIC ASCENT/MOISTURE TRANSPORT. BEST MOISTURE TRANSPORT/ISENTROPIC ASCENT WILL FOCUS ACROSS PORTIONS OF SOUTH-CENTRAL AND ESPECIALLY SOUTHEAST KANSAS THIS MORNING...SO CONTINUED FLASH FLOOD WATCH THERE UNTIL 1PM. THINKING GOOD MAJORITY OF PRECIPITATION WILL SHIFT SOUTHEAST OF THE AREA BY THEN. ZONE OF 700MB FRONTOGENESIS AHEAD OF APPROACHING SHORTWAVE WILL LIKELY AID IN SCATTERED SHOWER/THUNDERSTORM ACTIVITY FOR A TIME THIS MORNING FARTHER NORTH/NORTHWEST. FOR ALL AREAS...NOT ANTICIPATING SEVERE STORMS...AS AIRMASS HAS BEEN WORKED OVER PRETTY GOOD. THIS AFTERNOON...MODELS DEPICT A WEAK CONVERGENCE ZONE MOVING INTO CENTRAL KS FROM THE NORTHWEST. AMPLE SUNSHINE...RESIDUAL LOW-LEVEL MOISTURE AND STEEP LAPSE RATES OWING TO COLD AIR ALOFT UNDERNEATH SHORTWAVE TROUGH...MAY RESULT IN A FEW THUNDERSTORMS THIS AFTERNOON ACROSS CENTRAL KANSAS. NOT ANTICIPATING SEVERE WEATHER DUE TO LIMITED INSTABILITY AND CONVERGENCE...BUT ACTIVITY COULD PRODUCE GUSTY WINDS AND SMALL HAIL. COULD SEE SOME PATCHY FOG TONIGHT OVER SOUTHEAST KANSAS...DUE TO RADIATIONAL COOLING...LIGHT WINDS AND RESIDUAL LOW-LEVEL MOISTURE. NOT ANTICIPATING WIDESPREAD DENSE FOG. DESPITE RAPID MOISTURE RETURN...REMOVED POPS FOR TUESDAY DUE TO LARGE CAP AND POOR LIFT TO FORCE PARCELS THROUGH THE CAP. HOWEVER...800-700MB WARM/MOIST ADVECTION WILL INCREASE TUESDAY NIGHT...ON EDGE OF ADVANCING ELEVATED MIXED LAYER/CAP...AS POTENT WESTERN CONUS TROUGH CONTINUES TO DIG SOUTHEAST. SO THINKING A FEW STORMS MAY FORM OVER CENTRAL KANSAS TUESDAY NIGHT. REMOVED POPS FOR WEDNESDAY TOO...AS DRYLINE SHOULD REMAIN TO THE WEST OF THE FORECAST AREA...LEAVING A CAPPED WARM-SECTOR AIRMASS EAST OF THE DRYLINE. HOWEVER...STRENGTHENING LOW-PRESSURE ACROSS THE HIGH PLAINS IN RESPONSE TO THE APPROACHING WESTERN CONUS TROUGH WILL LIKELY RESULT IN NEAR WIND ADVISORY CRITERIA WINDS WEDNESDAY. LIKELY THE BEST CHANCE FOR THUNDERSTORMS/SEVERE WEATHER/HEAVY RAINFALL WILL ARRIVE FOR WEDNESDAY NIGHT THROUGH POSSIBLY FRIDAY. DESPITE SOME DIFFERENCES BETWEEN THE GFS AND ECMWF REGARDING TIMING...STRENGTH...PLACEMENT AND AMPLITUDE...BOTH MODELS PROGRESS A RATHER SIGNIFICANT MID/UPPER TROUGH ACROSS THE NORTHERN/CENTRAL PLAINS...ALONG WITH AN ASSOCIATED COLD FRONT DURING THIS TIME. AMPLE FORCING...INSTABILITY AND DEEP LAYER SHEAR WOULD SUGGEST SEVERE STORMS...ESPECIALLY WEDNESDAY NIGHT AND THURSDAY. AS IS OFTEN THE CASE DURING THE SUMMER MONTHS ACROSS THE CENTRAL PLAINS...DUE TO UPPER FORCING MOSTLY REMAINING NORTH OF THE AREA...THIS FRONT MAY TEND TO STALL OUT SOMEWHERE ACROSS THE AREA THURSDAY NIGHT/FRIDAY...WHICH WOULD ENHANCE THE HEAVY RAINFALL AND FLOODING THREAT. STAY TUNED. KLEINSASSER AVIATION... 06Z TAF ISSUANCE: KRSL/KSLN/KHUT/KICT/KCNU NUMEROUS TSRA TO PERSIST ACROSS SRN KS...PRIMARILY KICT & KCNU... WHERE LOCALIZED VSBYS 3SM (+)TSRA & CIGS OVC025CB ARE LIKELY TIL 14-15Z. CIGS & VSBYS IMPROVE RAPIDLY THEREAFTER WITH ALTOCUMULUS DEBRIS FROM OVERNIGHT CONVECTION ANTICIPATED. EPS && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 78 56 86 72 / 30 0 10 20 HUTCHINSON 80 56 87 72 / 20 0 10 20 NEWTON 78 55 85 71 / 20 0 10 20 ELDORADO 77 56 84 71 / 40 0 10 10 WINFIELD-KWLD 77 56 85 71 / 80 0 10 10 RUSSELL 83 55 89 71 / 20 0 10 20 GREAT BEND 82 56 89 72 / 20 0 10 20 SALINA 81 56 86 72 / 20 0 10 20 MCPHERSON 80 56 86 72 / 10 0 10 20 COFFEYVILLE 74 56 85 71 / 90 10 10 10 CHANUTE 75 56 84 71 / 80 10 10 10 IOLA 75 57 84 71 / 70 0 10 10 PARSONS-KPPF 75 56 84 71 / 90 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR KSZ071-072- 093>096-098>100. &&
Hazardous weather outlook, Jun 9, 4:25 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 425 AM CDT MON JUN 9 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-100930- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 425 AM CDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MAINLY SOUTHEAST KANSAS INTO THE AFTERNOON HOURS. SEVERE WEATHER IS NOT ANTICIPATED...BUT ADDITIONAL HEAVY RAINFALL AND LOCALIZED FLOODING MAY OCCUR. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR DETAILS. AN ISOLATED THUNDERSTORM OR TWO WILL BE POSSIBLE ACROSS CENTRAL KANSAS THIS AFTERNOON THROUGH MID EVENING...AS A WEAK FRONTAL BOUNDARY APPROACHES FROM THE NORTHWEST. ANYTHING THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS AND SMALL HAIL. PATCHY FOG WILL BE POSSIBLE TONIGHT ACROSS SOUTHEAST KANSAS...DUE TO CLEAR SKIES...LIGHT WINDS AND RECENT RAINFALL. WIDESPREAD DENSE FOG IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW STRONG STORMS WILL BE POSSIBLE GENERALLY NORTHWEST OF THE KANSAS TURNPIKE ON TUESDAY NIGHT...AS RELATIVELY WARM AND MOIST AIR SURGES NORTHEAST OVER THE AREA. THE STRONGEST ACTIVITY WILL BE CAPABLE OF DIME SIZE HAIL AND GUSTY WINDS. MORE THUNDERSTORMS ARE FORECAST FOR MOST AREAS FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AND POSSIBLY INTO THE WEEKEND...AS AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT APPROACH FROM THE NORTHWEST. THIS ACTIVITY MAY BE SEVERE...ESPECIALLY WEDNESDAY NIGHT THROUGH THURSDAY...CAPABLE OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE...AS THE FRONTAL BOUNDARY MAY STALL OUT SOMEWHERE ACROSS THE AREA. UNCERTAINTY STILL EXISTS REGARDING THIS STORM SYSTEM...SO ONE SHOULD LISTEN FOR LATER HAZARDOUS WEATHER OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT...BUT MAY BE NEEDED WEDNESDAY NIGHT AND THURSDAY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KLEINSASSER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:05 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 55 min |
| Jun 8, 7:33 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 57 min |
| Jun 8, 7:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk | 54 min |
| Jun 8, 7:58 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 47 min |
| Jun 8, 8:28 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Labette, Montgomery, Neosho, Wilson | 77 min |
| Jun 8, 8:36 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 69 min |
| Jun 8, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 23 min |
| Jun 8, 10:26 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 46 min |
| Jun 8, 10:36 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 54 min |
| Jun 8, 11:10 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice | 20 min |
| Jun 9, 5:15 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Woodson | 18 hr |
| Jun 9, 7:23 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk, Labette, Montgomery, Neosho, Wilson | 17 hr |
| Jun 9, 8:30 AM CDT | River Flood Warning | ICT | Wilson | 12 hr |
| Jun 9, 8:30 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 24 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | ICT | Allen, Neosho | 30 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | ICT | Neosho | 48 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | ICT | Labette, Neosho | 72 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | ICT | Labette | 3 days |
| Jun 9, 3:01 PM CDT | Wind Advisory | ICT | Barton, Russell | 30 hr |
Nearby
River Flood Warnings in Kansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.